KOPS - Das Institutionelle Repositorium der Universität Konstanz

Strong well-posedness of a three phase problem with nonlinear transmission condition

Strong well-posedness of a three phase problem with nonlinear transmission condition

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KOTSCHOTE, Matthias, 2012. Strong well-posedness of a three phase problem with nonlinear transmission condition. In: Mathematical Methods in the Applied Sciences. 35(4), pp. 384-397. ISSN 0170-4214. eISSN 1099-1476. Available under: doi: 10.1002/mma.1565

@article{Kotschote2012Stron-25562, title={Strong well-posedness of a three phase problem with nonlinear transmission condition}, year={2012}, doi={10.1002/mma.1565}, number={4}, volume={35}, issn={0170-4214}, journal={Mathematical Methods in the Applied Sciences}, pages={384--397}, author={Kotschote, Matthias} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25562"> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Kotschote, Matthias</dc:creator> <dcterms:title>Strong well-posedness of a three phase problem with nonlinear transmission condition</dcterms:title> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-20T10:16:01Z</dcterms:available> <dc:contributor>Kotschote, Matthias</dc:contributor> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25562"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-20T10:16:01Z</dc:date> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">We prove existence and uniqueness of strong solutions to a quasilinear parabolic-elliptic system modelling an ionic exchanger. This chemical system consists of three phases connected with nonlinear boundary conditions. The most interesting difficulty of our problem manifests in the nonlinear transmission condition, as almost all quantities are non-linearly involved in this boundary equation. Our approach is based on the contraction mapping principle, where maximal Lp-regularity of the associated linear problem is used to obtain a fixed point equation of the starting problem.</dcterms:abstract> <dcterms:bibliographicCitation>Mathematical Methods in the Applied Sciences ; 35 (2012), 4. - S. 384-397</dcterms:bibliographicCitation> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:rights>deposit-license</dc:rights> <dcterms:issued>2012</dcterms:issued> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto